# SDR 0500609944

- Difficulty date: April 22, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N1309T
- Make and model: Doug DC-9-31
- Aircraft serial: 47316
- Aircraft time: 87,314 hours, 88,841 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Cable
- Condition: Out Of Rig
- Location: Rt Wing Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A, L

## Discrepancy

UPON SLAT EXTENSION FOR LANDING AT MBS, THE AIRCRAFT ROLLED SLIGHTLY AND THE "SLAT DISAGREEMENT" LIGHT ILLUMINATED. PER VISUAL CHECK, BOTH WINGS SLATS DID EXTEND BUT THE RIGHT WING WAS NOT AS FAR AS THE LEFT SIDE. COMPLIED WITH COM PROCEDURES, AN EMERGENCY WAS DECLARED, AND THE AIRCRAFT RETURNED TO DTW DUE TO THE LONGER RUNWAY AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE SLAT CABLE TENSION LOW ON THE RIGHT WING AND RE-RIGGED ALL SLAT CABLES ON BOTH WINGS. MAINTENANCE IS STILL IN PROGRESS AS OF 1100 ON 25APR.
